# SDR UIEA2016050300271

- Difficulty date: May 3, 2016
- Submitted: May 3, 2016
- Operation: Air carrier
- Aircraft: N465MC
- Make and model: Boeing 747446
- Aircraft serial: 24784
- Aircraft time: 91,058 hours, 17,504 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AT FUSELAGE SKIN RT SIDE, ABOVE MAIN CABIN WINDOWS 4 & 5.  DENT FOUND TO BE PRE-EXISTING, REWORK EXCEEDING ALLOWABLE LIMITS IAW SRM 53-00-01-2R-15 REPAIR 15.  ACCOMPLISHED PERMANENT REPAIR CATEGORY B, THRESHOLD 1200 FC & INTERNAL 600 FC.
